Facial Veins Are Increasingly Apparent On Facial Skin?

hello doctor good morning. I want to ask how to deal with his problematic nose until red veins appear once hot eating the red veins turn blue into black. is there an external remedy for healing the skin? how to deal with it quickly? I experienced it from the age of 26th until skg 34th … have you seen any doctor but the veins on my face do not disappear? please help me doctor, I am ashamed of my environment since my nose is getting worse. please give me direction to buy medicine where and how to care and how? Also already vegetarian but my nose has no progress? Please give me doctor’s instructions, thank you for listening to my complaints, gbu❤

1 Answer:

Hello, Nelisa Shan. Thank you for the question submitted to HealthReplies.com. We can understand the concerns that you feel.

Facial veins that appear increasingly visible on the facial skin may be a condition caused by widening of small blood vessels in the face, also called telengiektasis. This situation can be caused by several possibilities, including:

Side effects of long-term use of facial creams that contain steroids (anti-inflammatory substances) Rosacea, which is a disease of the skin that causes the skin to become reddish, blood vessels appear to be real, and can be accompanied by dense or pus-filled nodules, which may occur, usually occur in women over 30 years of age Excessive death rays, especially in people with sensitive skin Autoimmune diseases, such as lupus We recommend that you consult with a dermatologist because patients with recurrent skin problems will require history taking and direct examination by a dermatologist. Your doctor may plan to administer oral medication, administer sunblock, or if necessary consider actions such as laser or light therapy.

As a recommendation at home, you are advised to avoid conditions that trigger a recurrence of complaints, use sunscreen before traveling outside the house, and wash your face regularly. To enrich insight, you can read articles about rosacea.

Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

(1 year ago)

...

Can Nursing Mothers Consume Headache Relief Medications?

Can Nursing Mothers Consume Headache Relief Medications?

(1 year ago)

Hello dokk … May I take neuralgin medicine for my pain relief breastfeeding mothers...

The Fingers Ache When It Is Cold?

The Fingers Ache When It Is Cold?

(1 year ago)

Hello, I want to ask if the fingers on your hands feel aching in cold weather, but only on the right hand side. The left one is normal … That’s why?...

Leave a Reply

Your email address will not be published. Required fields are marked *